# SDR DALA13041140949

- Difficulty date: August 2, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,981 hours, 46,488 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT ELEVATOR CONTROL TAB L/E.  THE RT ELEVATOR CONTROL TAB WAS REPLACED AND THE REQUIRED INSPECTION WAS COMPLETED.
